Topological classification of (n−1)-convex sets
Abstract
We investigate the properties of (n−1)-convex sets associated with the properties of conjugate sets. We give a complete topological classification of (n−1)-convex sets.Downloads
Published
25.09.1998
Issue
Section
Research articles
How to Cite
Mel’nik, V. L. “Topological Classification of (n−1)-Convex Sets”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 9, Sept. 1998, pp. 1236–1243, https://umj.imath.kiev.ua/index.php/umj/article/view/4839.